# SDR FDEA201103221127

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146N53183
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA EXISTING CUT OUTS IN AFT PRESSURE WEB AT STA 1710-1720, RBL 15 AND RBL 35 WILL   INTERFER WITH INSTALLATION OF MOD REPAIR OF PRESSURE WEB AT STA 1710-1720 RBL 15 AND 35 WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION ON MAE NR 45256110001 AND MAE EA 757-5365-16-F2985 REV- DATED OCT 22, 2010. REF FORM 8110-3 DATED JAN. 26, 2011.  CLASSIFIED MAJOR REPAIR.
